# SDR SIMA20150510009

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 11,251 hours, 7,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR STEP SUPPORT ANGLE IS CRACKED BY THE PAX DOOR POWER ASSIST SUPPORT BRACKET.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-04.
